引用本文: | 张伟,时宝,盖明久.广义时滞系统的时滞相关型H∞控制[J].控制理论与应用,2009,26(12):1430~1434.[点击复制] |
ZHANG Wei,SHI Bao,GAI Ming-jiu.Delay-dependent H-infinity control for descriptor time-delay systems[J].Control Theory and Technology,2009,26(12):1430~1434.[点击复制] |
|
广义时滞系统的时滞相关型H∞控制 |
Delay-dependent H-infinity control for descriptor time-delay systems |
摘要点击 2127 全文点击 1169 投稿时间:2008-03-10 修订日期:2008-09-30 |
查看全文 查看/发表评论 下载PDF阅读器 |
DOI编号 10.7641/j.issn.1000-8152.2009.12.CCTA080164 |
2009,26(12):1430-1434 |
中文关键词 广义时滞系统 时滞相关 H∞控制 有界实引理 线性矩阵不等式 |
英文关键词 descriptor time-delay systems delay-dependent H-infinty control bounded real lemma LMIs |
基金项目 海军航空工程学院名师工程 |
|
中文摘要 |
研究了广义时滞系统的时滞相关型H∞控制问题. 首先通过引入一个新的Lyapunov-Krasovskii泛函, 以严格线性矩阵不等式的形式, 得到了广义时滞系统的一个新的有界实引理. 在此基础上, 设计了使得闭环系统正则、无脉冲和稳定, 且满足H∞性能界的时滞相关型H∞控制器, 并给出了控制器增益的显式表示. 最后的算例表明了本文方法具有更小的保守性. |
英文摘要 |
A delay-dependent H-infinity control for descriptor time-delay systems is investigated. First, in terms of the strict linear matrix inequalities (LMIs), a new improved delay-dependent bounded real lemma (BRL) of the time-delay
descriptor systems is presented by employing a new Lyapunov-Krasovskii functional. Second, with the help of the obtained bounded real lemma, a delay-dependent H-infinity controller is designed, which guarantees the closed-loop systems to be regular, impulse free, and stable with a bounded H-infinity norm. An explicit expression for the desired controller is given. Numerical examples show that the proposed methods are less conservative than existing ones. |
|
|
|
|
|